Affiliation: Department of Economics and Finance (DEF) - University of Tor Vergata

Address: via Columbia n. 2, 00133 Roma

Telephone: +39 06 7259 5947

Web page:

Research Interests: Derivative pricing, credit risk, MonteCarlo simulation, investments and portfolio selection, game theory


Educational studies in Mathematics, Probability and Statistics
-Ph.D. in Mathematics
-Present/Past Academic Appointments:
-2007 to date , Full professor of Mathematics for Economics and Finance, School of Economics, University of Rome-Tor Vergata
-Coordinator M.Sc. "Finance & Banking" , School of Economics, University of Rome-Tor Vergata, (2008-2012)
-Director Master "Project-Financing", School of Economics,
University of Rome-Tor Vergata (2009-2011)
--Local Coordinator of PRIN project on Stochastic Processes and Mathematical Finance (2000-2002) and member of two PRIN projects on Game Theory
-Co-organizer of scientific conferences: "Lectures on Mathematical Finance I" , Rome 2001, "Lectures on Mathematical Finance II" Pescara 2002, "Lectures on Mathematical Finance III" L'Aquila 2003; "IX-WorkShop on Quantitative Finance" Rome 2008
-Referee for international journals in the area of mathematical finance, insurance and probability theory


  • Scarlatti S, Ramponi A., Antonelli F. (2012). Option-based risk management of a bond portfolio under regime
    switching interest rates. DECISIONS IN ECONOMICS AND FINANCE, Springer N.Y.
    DOI 10.1007/s10203-011-0123-1
  • Scarlatti S, Antonelli F, Ramponi A (2010). Exchange option pricing under stochastic volatility: a
    correlation expansion. REVIEW OF DERIVATIVES RESEARCH, vol. 13, p. 45-73, ISSN: 1380-6645
  • Scarlatti S, Antonelli F (2009). Pricing options under stochastic volatility: a power series approach.
    FINANCE AND STOCHASTICS, vol. 13, p. 269-303, ISSN: 0949-2984, doi:
  • Scarlatti S, Ramponi R (2009). Option pricing in a hidden Markov model of the short rate with
    application to risky debt evaluation. INTERNATIONAL JOURNAL OF RISK ASSESSMENT AND
    MANAGEMENT, vol. 11, p. 88-103, ISSN: 1466-8297
  • Scarlatti S, Renault J, Scarsini M (2005). A folk theorem for minority games. GAMES AND ECONOMIC
    BEHAVIOR, vol. 53, p. 208-230, ISSN: 0899-8256, doi: 10.1016/j.geb.2004.09.013

More CEIS Publications »

Events & Presentations


Research Programs & Projects